Bentyl Issues

Updated



Conversation Starter

Amanda Says:
via mobile

Hi I have been taking bentyl for about two months now and my gastritis pain had seemed to go away so yesterday I didn't take any. I usually take 1-2 20 ml pills a day. Morning and at night. Oh my goodness I had a headache and was dizzy yesterday but wasn't sure if it was from me not taking bentyl at all yesterday or what so I just went to bed last night. Well I woke up at 4:30 this morning feeling so sick! Like I was gonna vomit and a major headache and dizzy. I was unaware that you have to wean of this medication because I took it about two years ago and never had any side effects accept drowsiness. Is this normal? Should I take like maybe half a 20ml bentyl for a few days to wean off so I won't feel so awful?? Please help me



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Bentyl possibly causing bad side effects
I have been taking bentyl 10mg 4 times a day as needed and zofran 4mg 2 times a day as needed for approximately 4 to 6 m... 7 replies
Bentyl. Causing nausea and nervousness in system.
Are the side affects causing these systems. I have no abdominal pain just nervousness throughout digestive tract and nau... 3 replies
Bentyl and drinking alcohol
I was prescribed Bentyl for constant pain I am having in the bowel area. They thought it was diverticulosis (which I did... 3 replies
Bentyl side effects are horrible
I have been on Bentyl for about 6 weeks and the constipation is so bad that I have had to take laxatives. I'm seriou... 2 replies
Bentyl and feeling hypogylcemic
I've been taking this medication, 20 mgs. 3x a day for a few weeks, and have been experiencing the feeling of low bl... 2 replies
Bentyl psychiatric reaction
Wondering if anyone else had a weird psychiatric reaction to Bentyl? Confusion, delusions and unbelievable fatigue. ## H... 2 replies
Bentyl may be interacting with my Hhydrochlorothiazide
Hi I have been told I have ibs by a doctor recently and pre-hypertention. I wanted to know if it is normal to have some ... 2 replies
Issues with Viagra from Canadian Pharmacy
I filled a prescription for Viagra from a Canadian Pharmacy. I took my first pill and ended up with three seizures, extr... 2 replies
issues with gabapentin 100mg
I have severe restless feet. I take mirapex at night. I've started having severe restlessness in the morning now. I&... 2 replies
Bentyl is giving me diarrhea and I've taken only one pill
Is this normal? I am having side effects from radiation and the ER doctor prescribed bentyl but now I have diarrhea. Is ... 2 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 January 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA